# SDR AALA201906259005

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 0185
- Condition: Worn
- Location: Rt Wing Te Flap
- Part time: 46,701 hours, 23,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE FLAP INTERCONNECT STRUT WORN. REPLACED INTERCONNECT STRUT PER TASK CARD 26C67057001.
